Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Bivariate stochastic modelling of ephemeral streamflow
Author: Cigizoglu, H.
Adamson, P.
Metcalfe, A.
Citation: Hydrological Processes, 2002; 16(7):1451-1465
Publisher: John Wiley & Sons Ltd
Issue Date: 2002
ISSN: 0885-6087
Statement of
H. Kerem Cigizoglu, Peter T. Adamson, Andrew V. Metcalfe
Keywords: arid; multisite hydrology; clustered point process; Markov chain; overdispersion; sand dam; spate irrigation
Description: The definitive version may be found at
RMID: 0020020136
DOI: 10.1002/hyp.355
Published version:
Appears in Collections:Applied Mathematics publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.